# SDR HALA0600890

- Difficulty date: August 31, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP, OB L/E BULLNOSE LWR L/E CHAFED/DAMAGED 53.5" TO 58".  REPAIRED AREA IAW ER NR 06-3616, CUSTOMER AUTHORIZATION HAL M105#597011.
